Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Took i-pill after having unprotected sex. Delayed periods. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
I m 20 yrs old, I took i-pill on 04 oct (with in 24 hours) because I have doubt of unprotected sex. my periods date is normally 28-30th every month and its always came in time.. but its more than a week delay now.... I am very scared now... is it because of i-pill or I should go for pregnancy test.. plzz help
Posted Wed, 27 Nov 2013 in Birth Control
 
 
Answered by Dr. Shanthi.E 7 minutes later
Brief Answer: It is mostly because of Ipill Detailed Answer: Hi, I have read your query. The delay in your periods is more likely because of the I pill. I do not think it is pregnancy as you took the Ipill within 24 hours. To confirm on this, please let me know the date of your last periods. Awaiting your response. Regards,
Above answer was peer-reviewed by
 
Follow-up: Took i-pill after having unprotected sex. Delayed periods. What could be the reason? 24 minutes later
my last periods date is 28 sep.
 
 
Answered by Dr. Shanthi.E 24 minutes later
Brief Answer: It is due to Ipill Detailed Answer: Hi, Thanks for the detail. Your delay in periods is due to Ipill. In my view, it is not due to pregnancy. You should be getting your periods sooner. Take care!
Above answer was peer-reviewed by
 
Follow-up: Took i-pill after having unprotected sex. Delayed periods. What could be the reason? 1 hour later
thank you for reply Ma'am how much should I wait for this, should I take medicine for this.
 
 
Answered by Dr. Shanthi.E 16 hours later
Brief Answer: wait for 5 days more Detailed Answer: Hi, You can wait for 5 more days to get your periods normally. There is no need to take any medicine now. Please be patient. You should get your periods in next 5 days. Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor